# SDR AU970213

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 4920 · APU Core Engine
- Part: Aux Power Unit
- Part number: 38001881
- Condition: Faulty
- Location: Apu Core Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU LEAKING OIL INTO EXHAUST SYSTEM AND AIRCONDITIONING DUCT -SUSPECT INTERNAL SEAL LEAK - THIS DEFECT WAS RECEIVED FROM NO34 SQUADRON RAAF AND IS FOR INFORMATION ONLY
